Alert archive / Pennsylvania / Special Weather Statements in 2021
Special Weather Statement, NWS State College, PA
NWS State College, PA issued this special weather statement at Aug 18, 2021, 4:03 PM EDT for Dauphin County, Pennsylvania. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 18, 2021, 4:03 PM EDT (20:03 UTC)
- Expired
- Aug 18, 2021, 4:45 PM EDT
- In force
- 42 min
- Issued by
- NWS State College, PA
- Hail
- 0.00 in
- Wind
- 50
County Dauphin County, PA
The radar
The State College radar (KCCX), 117 km from the middle of the area, began a volume at 20:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 8.1 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1011 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 592 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 151 m²/s²
- 0-3 km storm-relative helicity
- 175 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 4.6
The text
As transmitted.
095
WWUS81 KCTP 182003
SPSCTP
Special Weather Statement
National Weather Service State College PA
403 PM EDT Wed Aug 18 2021
PAZ057-063-065-182045-
York PA-Cumberland PA-Dauphin PA-
403 PM EDT Wed Aug 18 2021
...A strong thunderstorm will impact portions of north central York,
central Dauphin and northeastern Cumberland Counties through 445 PM
EDT...
At 402 PM EDT, Doppler radar was tracking a strong thunderstorm over
Steelton, moving northeast at 35 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Harrisburg, Lower Allen, Hershey, Colonial Park, Progress, Camp Hill,
New Cumberland, Linglestown, Enola, Steelton, Lemoyne, Hummelstown,
Paxtonia, Rutherford, Skyline View, Lawnton, Valley Green,
Wormleysburg, Bressler-Enhaut-Oberlin and Penbrook.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Very heavy rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Tornado Watch remains in effect until 800 PM EDT for south central
Pennsylvania.
&&
LAT...LON 4016 7696 4031 7697 4033 7691 4036 7694
4036 7696 4044 7694 4047 7673 4047 7668
4032 7662 4012 7683
TIME...MOT...LOC 2002Z 204DEG 31KT 4019 7685
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
$$
ColbertWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this special weather statement went out at Aug 18, 3:12 PM EDT, 51 minutes earlier.
Area forecast discussion, Aug 18, 3:12 PM EDT, 51 minutes before
Area Forecast Discussion National Weather Service State College PA 312 PM EDT Wed Aug 18 2021 .SYNOPSIS... The remnants of Tropical Storm Fred will lift north across Central Pennsylvania this afternoon bringing a threat of heavy rain, flooding, and a few weak/brief tornadoes. A cut off upper low will then drift southeast across the region late this week with unsettled conditions through the upcoming weekend. && .NEAR TERM /THROUGH TONIGHT/... Isolated/weak tornado potential continues in central PA over the eastern sector of post tropical Fred. Tornado Watch #447 remains in effect until 8PM EDT. Convection developing within the convergence bands will move north and interact with the warm front where low-level hodograph size should be maximized (250-350 m2/s2 SRH) during afternoon peak heating. Flash flooding threat also ongoing with two areas of focus: 1) along and just north of the path of Fred and 2) with training bands east of the track that contain deeper convective elements and high rain rates. KAOO picked up just over 2" of rain in about 40 minutes between 12-1PM with at 6hr total of 2.85" ending 18Z. Flash flood watch remains in effect through late tonight. Hires ensembles show the rain exiting the area around midnight with leftover/lingering showers on the backside into early Thursday morning. Muggy tonight with minT 65-75F or +10-15F above climo. && .SHORT TERM /THURSDAY THROUGH THURSDAY NIGHT/... Some isolated to scattered diurnal convection is possible on Thursday behind the remnant low from post-tropical Fred. It will be warmer with highs in the 75-85F range. Trailing shortwave wraps into developing closed low over CPA Thursday night into early Friday with max POPs over south-central PA. && .LONG TERM /FRIDAY THROUGH WEDNESDAY/... Upper level trough will still be over the area through the upcoming weekend, resulting in a daily chance for pop up showers or a few rumbles of thunder. The best chance for precipitation each day will be in the afternoon and early evening. Moist southerly flow may result in a better chance of showers and thunderstorms over east central PA on Saturday, especially in the afternoon. Highs will range from the mid 70s to mid 80s, generally around seasonal averages for mid to late August. && .AVIATION /18Z WEDNESDAY THROUGH MONDAY/... Widespread MVFR (and occasional IFR) conds are found this aftn as bands of heavy rain rotate around the remnants of Tropical Storm Fred as it traverses the region. The heaviest bands of rain could contain a bit of lightning and brief gusty winds. Otherwise, winds will generally be southeasterly at 10-20 kts. The showers should gradually dissipate from southwest to northeast this evening into tonight, as the remnants of Fred pull to the northeast of the area. Winds will turn northwesterly behind the departing low. This upsloping flow will bring the western highlands (JST and BFD) down to solidly IFR cigs, with generally MVFR cigs elsewhere. Conditions should improve to VFR Thursday morning across the Lower Susq Valley airfields (MDT and LNS), while low cigs will be slower to improve farther north and west. Scattered showers and possibly a stray storm will redevelop across the area by afternoon, and could cause brief restrictions. Outlook... Fri-Mon...Restrictions possible in scattered afternoon showers and isolated t-storms. && .HYDROLOGY... Current rainfall forecast of 1-3 inches with higher localized amounts (5-6") brings several river points into action/caution stage or near flood stage. This includes some on the mainstem Susquehanna River. No river flooding is forecast at this time, however smaller streams and creeks will remain most vulnerable given potential for training bands of localized heavy to excessive rainfall. && .CTP WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through late tonight for PAZ004>006-010>012- 017>019-024>028-033>037-041-042-045-046-049>053-056>059- 063>066. && SYNOPSIS...Steinbugl NEAR TERM...Steinbugl SHORT TERM...Steinbugl LONG TERM...Evanego/Travis AVIATION...Evanego HYDROLOGY...Steinbugl
Hazardous weather outlook, Aug 18, 11:39 AM EDT, 4 hours 24 minutes before
Hazardous Weather Outlook National Weather Service State College PA 1139 AM EDT Wed Aug 18 2021 PAZ004>006-037-191545- Warren-McKean-Potter-Tioga- 1139 AM EDT Wed Aug 18 2021 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ010>012-017>019-024>028-033>036-041-042-045-046-049>053-056>059- 063>066-191545- Elk-Cameron-Northern Clinton-Clearfield-Northern Centre- Southern Centre-Cambria-Blair-Huntingdon-Mifflin-Juniata-Somerset- Bedford-Fulton-Franklin-Northern Lycoming-Sullivan-Southern Clinton- Southern Lycoming-Union-Snyder-Montour-Northumberland-Columbia-Perry- Dauphin-Schuylkill-Lebanon-Cumberland-Adams-York-Lancaster- 1139 AM EDT Wed Aug 18 2021 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... ...TORNADO WATCH 447 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Tornado Watch. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather.
In the hours before
Local storm report, Aug 18, 1:28 PM EDT, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
128 PM EDT WED AUG 18 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM FLASH FLOOD WILLIAMSBURG 40.46N 78.20W
08/18/2021 BLAIR PA 911 CALL CENTER
NUMEROUS FLOODED ROADS IN AND AROUND
WILLIAMSBURG.
&&Special weather statement, Aug 18, 2:00 PM EDT, 2 hours 3 minutes before
Special Weather Statement
National Weather Service State College PA
200 PM EDT Wed Aug 18 2021
PAZ028-050-056-181830-
Perry PA-Juniata PA-Snyder PA-
200 PM EDT Wed Aug 18 2021
...A strong thunderstorm will impact portions of northeastern
Juniata, western Snyder and northeastern Perry Counties through 230
PM EDT...
At 159 PM EDT, Doppler radar was tracking a strong thunderstorm near
Mcalisterville, moving north at 50 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Middleburg, Mcalisterville, McClure, Penns Creek, Beaver Springs,
Richfield, Mount Pleasant Mills, Paxtonville, Troxelville,
Snyder-Middleswart State Park, Beavertown, Thompsontown, Millerstown
and East Salem.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Very heavy rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Tornado Watch remains in effect until 800 PM EDT for central and
south central Pennsylvania.
&&
LAT...LON 4052 7733 4069 7732 4069 7729 4070 7732
4082 7732 4087 7706 4086 7702 4088 7699
4050 7709
TIME...MOT...LOC 1759Z 186DEG 41KT 4060 7720
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
JurewiczSpecial weather statement, Aug 18, 2:26 PM EDT, 1 hour 37 minutes before
Special Weather Statement
National Weather Service State College PA
226 PM EDT Wed Aug 18 2021
PAZ056-063-181900-
Perry PA-Cumberland PA-
226 PM EDT Wed Aug 18 2021
...A strong thunderstorm will impact portions of north central
Cumberland and eastern Perry Counties through 300 PM EDT...
At 226 PM EDT, Doppler radar was tracking a strong thunderstorm over
Plainfield, moving northeast at 50 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Carlisle, Plainfield, Schlusser, Boiling Springs, Mount Holly
Springs, Newport, Duncannon, Newville, New Bloomfield, New Kingstown,
New Buffalo, Bloserville, Wertzville, Carlisle Springs, Shermansdale,
Liverpool, Millerstown, Landisburg and Penn State Dickinson School Of
Law.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Very heavy rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Tornado Watch remains in effect until 800 PM EDT for south central
and central Pennsylvania.
&&
LAT...LON 4017 7741 4055 7720 4056 7717 4059 7717
4061 7701 4063 7695 4059 7696 4057 7699
4052 7698 4047 7695 4042 7702 4039 7703
4037 7702 4035 7699 4009 7720
TIME...MOT...LOC 1826Z 206DEG 43KT 4021 7726
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
JurewiczSpecial weather statement, Aug 18, 2:29 PM EDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service State College PA
229 PM EDT Wed Aug 18 2021
PAZ018-019-181900-
Northern Centre PA-Southern Centre PA-
229 PM EDT Wed Aug 18 2021
...A strong thunderstorm will impact portions of central Centre
County through 300 PM EDT...
At 229 PM EDT, Doppler radar was tracking a strong thunderstorm over
Milesburg, moving north at 40 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
State College, Bellefonte, Park Forest Village, Boalsburg, Pleasant
Gap, Lemont, Zion, Houserville, Milesburg, Snow Shoe, Blanchard,
Clarence, Julian, Bald Eagle State Park, Howard, Beech Creek,
Unionville, Pennsylvania State University and University Park
Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 800 PM EDT for central and
north central Pennsylvania.
&&
LAT...LON 4107 7757 4078 7776 4080 7794 4112 7799
TIME...MOT...LOC 1829Z 188DEG 33KT 4094 7776
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
ColbertSpecial weather statement, Aug 18, 3:03 PM EDT, 1 hour before
Special Weather Statement
National Weather Service State College PA
303 PM EDT Wed Aug 18 2021
PAZ063>065-181945-
York PA-Adams PA-Cumberland PA-
303 PM EDT Wed Aug 18 2021
...A strong thunderstorm will impact portions of northeastern Adams,
northwestern York and northeastern Cumberland Counties through 345 PM
EDT...
At 303 PM EDT, Doppler radar was tracking a strong thunderstorm over
Hampton, moving north at 40 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Harrisburg, Lower Allen, Mechanicsburg, Camp Hill, New Cumberland,
Enola, Lemoyne, Hampton, Boiling Springs, Wormleysburg, Dillsburg,
Lake Meade, New Oxford, Shiremanstown, East Berlin, West Fairview,
New Kingstown, Siddonsburg, Hogestown and Wertzville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Very heavy rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Tornado Watch remains in effect until 800 PM EDT for south central
Pennsylvania.
&&
LAT...LON 3987 7721 4030 7712 4031 7700 4033 7691
4029 7692 4026 7690 4023 7686 4022 7684
4020 7682 3983 7698
TIME...MOT...LOC 1903Z 193DEG 36KT 3993 7707
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
JurewiczSpecial weather statement, Aug 18, 4:03 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service State College PA
403 PM EDT Wed Aug 18 2021
PAZ057-063-065-182045-
York PA-Cumberland PA-Dauphin PA-
403 PM EDT Wed Aug 18 2021
...A strong thunderstorm will impact portions of north central York,
central Dauphin and northeastern Cumberland Counties through 445 PM
EDT...
At 402 PM EDT, Doppler radar was tracking a strong thunderstorm over
Steelton, moving northeast at 35 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Harrisburg, Lower Allen, Hershey, Colonial Park, Progress, Camp Hill,
New Cumberland, Linglestown, Enola, Steelton, Lemoyne, Hummelstown,
Paxtonia, Rutherford, Skyline View, Lawnton, Valley Green,
Wormleysburg, Bressler-Enhaut-Oberlin and Penbrook.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Very heavy rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Tornado Watch remains in effect until 800 PM EDT for south central
Pennsylvania.
&&
LAT...LON 4016 7696 4031 7697 4033 7691 4036 7694
4036 7696 4044 7694 4047 7673 4047 7668
4032 7662 4012 7683
TIME...MOT...LOC 2002Z 204DEG 31KT 4019 7685
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
ColbertThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 18, 9:50 AM EDT | Special Weather Statement | CTP | Bedford | 55 min |
| Aug 18, 10:25 AM EDT | Areal Flood Advisory | CTP | Bedford | 3 hr |
| Aug 18, 10:32 AM EDT | Severe Thunderstorm Warning | CTP | Bedford, Blair | 43 min |
| Aug 18, 10:53 AM EDT | Special Weather Statement | CTP | Cambria | 37 min |
| Aug 18, 10:57 AM EDT | Special Weather Statement | CTP | Bedford | 18 min |
| Aug 18, 11:15 AM EDT | Special Weather Statement | CTP | Blair, Cambria | 30 min |
| Aug 18, 11:33 AM EDT | Areal Flood Advisory | CTP | Blair, Cambria | 3 hr |
| Aug 18, 12:04 PM EDT | Areal Flood Advisory | CTP | Bedford | 2 hr |
| Aug 18, 12:11 PM EDT | Special Weather Statement | CTP | Blair | 34 min |
| Aug 18, 12:26 PM EDT | Special Weather Statement | CTP | Schuylkill | 34 min |
| Aug 18, 12:35 PM EDT | Flash Flood Warning | CTP | Bedford, Blair, Huntingdon | 3 hr |
| Aug 18, 12:39 PM EDT | Special Weather Statement | CTP | Cumberland | 36 min |
| Aug 18, 12:54 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Perry | 36 min |
| Aug 18, 1:01 PM EDT | Special Weather Statement | CTP | Huntingdon | 44 min |
| Aug 18, 1:15 PM EDT | Special Weather Statement | CTP | Juniata, Mifflin | 30 min |
| Aug 18, 1:31 PM EDT | Severe Thunderstorm Warning | CTP | Juniata, Perry | 44 min |
| Aug 18, 1:37 PM EDT | Flash Flood Warning | CTP | Blair, Centre, Huntingdon | 82 min |
| Aug 18, 2:00 PM EDT | Special Weather Statement | CTP | Snyder | 30 min |
| Aug 18, 2:02 PM EDT | Tornado Warning | CTP | Centre, Huntingdon | 28 min |
| Aug 18, 2:12 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clinton | 33 min |
| Aug 18, 2:26 PM EDT | Special Weather Statement | CTP | Cumberland, Perry | 34 min |
| Aug 18, 2:29 PM EDT | Special Weather Statement | CTP | Centre | 31 min |
| Aug 18, 2:36 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Perry | 39 min |
| Aug 18, 3:03 PM EDT | Special Weather Statement | CTP | Cumberland | 42 min |
| Aug 18, 3:10 PM EDT | Tornado Warning | CTP | Adams, York | 40 min |
| Aug 18, 3:17 PM EDT | Areal Flood Warning | CTP | Bedford, Blair, Huntingdon | 118 min |
| Aug 18, 3:36 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Dauphin, Lancaster, York | 24 min |
| Aug 18, 3:56 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Juniata, Northumberland, Perry, Snyder | 34 min |
| Aug 18, 4:05 PM EDT | Severe Thunderstorm Warning | CTP | Franklin, Fulton | 40 min |
| Aug 18, 4:30 PM EDT | Areal Flood Advisory | CTP | Juniata, Perry, Snyder | 4 hr |
| Aug 18, 4:30 PM EDT | Special Weather Statement | CTP | Snyder | 30 min |
| Aug 18, 4:39 PM EDT | Severe Thunderstorm Warning | CTP | Franklin | 36 min |
| Aug 18, 4:42 PM EDT | Areal Flood Advisory | CTP | Fulton, Huntingdon | 2 hr |
| Aug 18, 4:48 PM EDT | Areal Flood Advisory | CTP | Cameron, Clinton, Lycoming, Potter, Tioga | 5 hr |
| Aug 18, 5:10 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, Franklin, Perry, York | 35 min |
| Aug 18, 5:18 PM EDT | Severe Thunderstorm Warning | CTP | Juniata, Mifflin | 45 min |
| Aug 18, 5:31 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin | 74 min |
| Aug 18, 5:35 PM EDT | Special Weather Statement | CTP | Lancaster | 25 min |
| Aug 18, 5:35 PM EDT | Severe Thunderstorm Warning | CTP | Adams | 40 min |
| Aug 18, 5:38 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, York | 37 min |
| Aug 18, 6:13 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, Dauphin, Lancaster, Perry, York | 47 min |
| Aug 18, 6:37 PM EDT | Areal Flood Advisory | CTP | Adams, Cumberland, Franklin, York | 2 hr |
| Aug 18, 6:47 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Dauphin, Lancaster, Lebanon, Schuylkill, York | 43 min |
| Aug 18, 6:56 PM EDT | Special Weather Statement | CTP | Schuylkill | 19 min |
| Aug 18, 7:23 PM EDT | Areal Flood Advisory | CTP | Columbia, Sullivan | 2 hr |
| Aug 18, 7:30 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, York | 45 min |
| Aug 18, 7:37 PM EDT | Flash Flood Warning | CTP | Schuylkill | 2 hr |
| Aug 18, 7:40 PM EDT | Flash Flood Warning | CTP | Dauphin, Lancaster, York | 3 hr |
Nearby
Special Weather Statements in Pennsylvania, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.